Pointwise convergence along a tangential curve for the fractional Schrödinger equation
Keywords:Fractional Schrödinger equation, pointwise convergence, fractional dimension
AbstractIn this paper we study the pointwise convergence problem along a tangential curve for the fractional Schrödinger equations in one spatial dimension and estimate the capacitary dimension of the divergence set. We extend a prior paper by Lee and the first author for the classical Schrödinger equation, which in itself contains a result due to Lee, Vargas and the first author, to the fractional Schrödinger equation. The proof is based on a decomposition argument without time localization, which has recently been introduced by the second author.
How to Cite
Cho, C.-H., & Shiraki, S. (2021). Pointwise convergence along a tangential curve for the fractional Schrödinger equation. Annales Fennici Mathematici, 46(2), 993–1005. Retrieved from https://afm.journal.fi/article/view/110914
Copyright (c) 2021 The Finnish Mathematical Society
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.